# SDR DALA1234540671

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1855-1875
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, EXTERNAL SKIN WORN LT SIDE HORIZONTAL STAB CUTOUT AREA, BS 1855-1875 STR 16L- STR 15L.  REPAIRED IAW ERA 501944-14 REV ORIGINAL.
